# SDR GLBA2012091700060

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 35,062 hours, 44,235 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE VERT STAB RT FWD SPAR CAP ANGLE AT VSS 84.10, 20 PERCENT CHORD BY 2ND RIVET FROM THE TOP, .5" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-036.   MAJOR REPAIR.
